MathSciNet Relay Station
MathSciNet bibliographic data
MR2254649 14P99 (14Q99)
Blekherman, Grigoriy There are significantly more nonnegative polynomials than sums of squares. Israel J. Math. 153 (2006), 355–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement